View Full Version : Extremely itchy hair

11-24-2014, 12:00 PM
hey guys. Just wanted to ask a quick question on an itching head. Exactly one month ago I started propecia and two weeks ago started a Nizirol shampoo. My hair has been more itchy than it ever has. From everything I have read these two in combination were supposed to minimize my itch. Has this happened to anyone else and if so what can I do to stop it? Does this mean the propecia is not working? Any information would help. Thanks!

11-24-2014, 03:55 PM
Yeah I'm 2 months into propecia, my head itches a lot. It was happening before as well. I started nizoral before propecia and it made my skin dry and I lost loads of hair from it. I stopped using nizoral but it still itches, the hair loss slowed down though.

12-01-2014, 01:37 AM
I've struggled with an itchy/flaky scalp my entire life - ever since I was a kid. I would go through phases where it's worse than others, and generally the longer my hair gets, the worse it gets. I'm also on Finasteride, but that's a relatively new factor, so I don't think that contributes to my issue. BUT, I have stumbled upon quite the miraculous cure for me, so it's something worth trying out: Organic Unfiltered Apple Cider Vinegar. :)

About 3 weeks ago, my itchiness/flakiness got about as bad as it's ever been. Over the years, I have tried every shampoo and treatment available, with no success. I read about the ACV online and decided to give it a shot, and surprisingly enough - it's working like magic. So give it a go. You can apply it directly to your scalp and let it soak for a while. Or you can add it to your daily shampoo (which is what I've done, equal parts of each). It's worth a shot. If you decide to do it, let me know if it helps you or not. I'm hoping it lasts for me.

Word of caution: It reeks - so put something in your hair that smells good after you rinse it out or you'll end up walking around smelling fermented. (Speaking from experience here: :)

I am a patient advocate for Dr. Parsa Mohebi in Los Angeles, CA. My opinions/comments are my own and do not necessarily reflect the opinions of Dr. Mohebi and his staff.